# SDR LR7A9996

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 3800744
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP53108, FOUND FS 522 RMLG ACCESS OPENING CRACKED AT WL 184.  REPAIRED IAW DWG R99-0016-1 AND MEA 382-53-99-178.  DRC 2139.
